The solution by the method of regularization of ill-posed problems with nonlinear unbounded operators
Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1453-1458
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_8_a13,
author = {V. A. Morozov},
title = {The solution by the method of regularization of ill-posed problems with nonlinear unbounded operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1453--1458},
year = {1970},
volume = {6},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_8_a13/}
}
V. A. Morozov. The solution by the method of regularization of ill-posed problems with nonlinear unbounded operators. Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1453-1458. http://geodesic.mathdoc.fr/item/DE_1970_6_8_a13/